American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 260 found      Go to page: 1 2 3 4 5 > >>

[31] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF

[32] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problem for the Stokes system in a dihedron. Math. Surveys Monogr. 162 (2010) 381-441.
Book volume table of contents
View Article: PDF

[33] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes and Navier-Stokes systems in a bounded domain of polyhedral type. Math. Surveys Monogr. 162 (2010) 519-580.
Book volume table of contents
View Article: PDF

[34] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a dihedron. Math. Surveys Monogr. 162 (2010) 213-287.
Book volume table of contents
View Article: PDF

[35] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes system in a polyhedral cone. Math. Surveys Monogr. 162 (2010) 443-518.
Book volume table of contents
View Article: PDF

[36] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem for strongly elliptic systems in a dihedron. Math. Surveys Monogr. 162 (2010) 23-87.
Book volume table of contents
View Article: PDF

[37] Vladimir Maz′ya and Jürgen Rossmann. Introduction. Math. Surveys Monogr. 162 (2010) 1-5.
Book volume table of contents
View Article: PDF

[38] Vladimir Maz′ya and Jürgen Rossmann. Prerequisites on elliptic boundary value problems in domains with conical points. Math. Surveys Monogr. 162 (2010) 9-21.
Book volume table of contents
View Article: PDF

[39] Vladimir Maz′ya and Jürgen Rossmann. Elliptic Equations in Polyhedral Domains. Math. Surveys Monogr. 162 (2010) MR MR2641539.
Book volume table of contents

[40] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem in a bounded domain of polyhedral type. Math. Surveys Monogr. 162 (2010) 141-160.
Book volume table of contents
View Article: PDF

[41] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a bounded polyhedral domain. Math. Surveys Monogr. 162 (2010) 355-377.
Book volume table of contents
View Article: PDF

[42] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem for strongly elliptic systems in a cone with edges. Math. Surveys Monogr. 162 (2010) 89-140.
Book volume table of contents
View Article: PDF

[43] Vladimir Maz′ya and Jürgen Rossmann. The Miranda-Agmon maximum principle. Math. Surveys Monogr. 162 (2010) 161-209.
Book volume table of contents
View Article: PDF

[44] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a polyhedral cone. Math. Surveys Monogr. 162 (2010) 289-353.
Book volume table of contents
View Article: PDF

[45] Piotr Hajłasz and Zhuomin Liu. A compact embedding of a Sobolev space is equivalent to an embedding into a better space. Proc. Amer. Math. Soc. 138 (2010) 3257-3266. MR 2653955.
Abstract, references, and article information
View Article: PDF

[46] V. Gol'dshtein and M. Ju. Vasiltchik. Embedding theorems and boundary-value problems for cusp domains. Trans. Amer. Math. Soc. 362 (2010) 1963-1979. MR 2574883.
Abstract, references, and article information
View Article: PDF

[47] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information
View Article: PDF

[48] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information
View Article: PDF

[49] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information
View Article: PDF

[50] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information
View Article: PDF

[51] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information
View Article: PDF

[52] Jan Vybíral. On sharp embeddings of Besov and Triebel-Lizorkin spaces in the subcritical case. Proc. Amer. Math. Soc. 138 (2010) 141-146. MR 2550178.
Abstract, references, and article information
View Article: PDF

[53] Markus Biegert. On traces of Sobolev functions on the boundary of extension domains. Proc. Amer. Math. Soc. 137 (2009) 4169-4176. MR 2538577.
Abstract, references, and article information
View Article: PDF

[54] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information
View Article: PDF

[55] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF

[56] F. I. Mamedov and R. A. Amanov. On some nonuniform cases of the weighted Sobolev and Poincaré inequalities. St. Petersburg Math. J. 20 (2009) 447-463. MR 2454455.
Abstract, references, and article information
View Article: PDF

[57] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF

[58] V. Gol'dshtein and A. Ukhlov. Weighted Sobolev spaces and embedding theorems. Trans. Amer. Math. Soc. 361 (2009) 3829-3850. MR 2491902.
Abstract, references, and article information
View Article: PDF

[59] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information
View Article: PDF

[60] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 260 found      Go to page: 1 2 3 4 5 > >>